So about the last 4 days I have started to loose the balance, and back on the nausea train.
Around the end of week 5 I lost tolerance for medical formula, and was loosing weight fast, I placed myself on a malt o meal gruel and was able to stabilize, not great but not 2 pounds a day gone either, was only taking an occassional ondancetron for naseu, milk of magnesea to keep moving , and the ocassional sleeping pill. Mouth / throat pain was tolerable. I know I have esophageal strictures, I can feel the swollen tissues, can still force water past them, and try to do that a few times a day.
Anyway, after my last radiation treatment on Friday the mouth and throat pain escalated to where I needed to do something. I wanted to avoid narcotics because they make me vomit, and the pain from that is too intense, so my radiation oncologist said antiinflammitories like Ibuproprin, or aleve. I tried and it helped quite a bit with the inflammation, but was pretty rough on the stomach, since then I have fallen into a spiral of nausea, vomiting and intense pain, I went back on the scopalamine transdermal patch, cant really tell if I am getting any benefit there as I am still nauseated, and back on to oxycodone for pain wich works really well for 4-5 hors, but each time I renew the pain med it is an adventure. ( I am adding it to my food). I have nasty thick sticky bubbly mucous (1 cup a day) that tickes the throat just above the stricture, and right at the larnx, so I am gagging, chocking and coughing. I am also coughing up a thicker darker mucous. When I try to lay down to sleep, just about the time I doze off there is enough mucous puddles to make me wake up gagging. I am at my wit's end and am thinking of going in for hydration to make sure that isn't the issue.
So Have any of you veterans experienced some or all of this and is there anything to do about it? recovery has been rough so far